A combinatorial proof of Dyson's conjecture

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


Dyson's conjecture, already proved by Gunson, Wilson and Good, is given a direct combinatorial proof.

Original languageEnglish (US)
Pages (from-to)317-321
Number of pages5
JournalDiscrete Mathematics
Issue number3
StatePublished - 1982
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this